# SDR 07FDEA00213

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Ws 402
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

XORS 402 UPPER BULKHEAD CAP IS CRACKED BELOW STR NR 15, NR 3 TANK.  ACCOMPLISHED EA NR 8-5710-99377.
